# SDR SWAA992038

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 29849
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 284A0133
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, AFT CARGO DOOR LIGHT ILLUMINATED DURING TAKEOFF AND CABIN PRESSURE RATE OF CLIMB SLOW.  ADJUSTED AND LUBRICATED AFT CARGO DOOR LIGHT SWITCH PER MM.  PRESSURIZED ACFT, NO LEAKS NOTED.  OPS CK GOOD PER MM.
